RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 2, Pages 272–292 (Mi mz3796)  

This article is cited in 5 scientific papers (total in 5 papers)

The Jordan Plane over a Field of Positive Characteristic

E. N. Shirikov

M. V. Lomonosov Moscow State University

Abstract: The primary spectrum and the automorphism group of the Jordan plane over a field of nonzero characteristic are described. The problem of extending a prime ideal of the center of the Jordan plane to a primary ideal of the entire algebra is considered.

Keywords: Jordan plane, primary ideal, minimal polynomial, prime ideal, automorphism group, completely primary ideal

DOI: https://doi.org/10.4213/mzm3796

Full text: PDF file (574 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:2, 238–256

Bibliographic databases:

UDC: 512.552
Received: 21.02.2006
Revised: 20.09.2006

Citation: E. N. Shirikov, “The Jordan Plane over a Field of Positive Characteristic”, Mat. Zametki, 82:2 (2007), 272–292; Math. Notes, 82:2 (2007), 238–256

Citation in format AMSBIB
\Bibitem{Shi07}
\by E.~N.~Shirikov
\paper The Jordan Plane over a Field of Positive Characteristic
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 2
\pages 272--292
\mathnet{http://mi.mathnet.ru/mz3796}
\crossref{https://doi.org/10.4213/mzm3796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2374905}
\elib{http://elibrary.ru/item.asp?id=12844022}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 2
\pages 238--256
\crossref{https://doi.org/10.1134/S0001434607070292}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249410700029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58649093532}


Linking options:
  • http://mi.mathnet.ru/eng/mz3796
  • https://doi.org/10.4213/mzm3796
  • http://mi.mathnet.ru/eng/mz/v82/i2/p272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Shirikov, “Jordanian plane”, J. Math. Sci., 154:2 (2008), 270–278  mathnet  crossref  mathscinet  zmath  elib  elib
    2. Benkart G., Lopes S.A., Ondrus M., “Derivations of a Parametric Family of Subalgebras of the Weyl Algebra”, J. Algebra, 424 (2015), 46–97  crossref  mathscinet  zmath  isi  scopus
    3. Benkart G., Lopes S.A., Ondrus M., “a Parametric Family of Subalgebras of the Weyl Algebra i. Structure and Automorphisms”, Trans. Am. Math. Soc., 367:3 (2015), PII S0002-9947(2014)06144-8, 1993–2021  crossref  mathscinet  zmath  isi
    4. Bavula V.V., Lu T., “Torsion Simple Modules Over the Quantum Spatial Ageing Algebra”, Commun. Algebr., 45:10 (2017), 4166–4189  crossref  mathscinet  zmath  isi  scopus
    5. Qiao L., Pei J., “Representations of Polynomial Rota-Baxter Algebras”, J. Pure Appl. Algebr., 222:7 (2018), 1738–1757  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:235
    Full text:104
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020